# SDR RRXA001064

- Difficulty date: October 10, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 52,262 hours, 21,418 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

REJECTED T/O DUE TO NO ELEVATOR CHECK, ASKED FOR FREIGHT REWEIGH (120 KNOTS).  PERFORMED REJECTED T/O INSPECTION IAW EWA WORK CARD SP001.  NO DEFECTS NOTED.  INSPECTED ELEVATOR IAW MM 27-30-1.  NO DEFECTS NOTED.
